# SDR ASAA2023031942436

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 59,759 hours, 17,592 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC LOCKED UP DURING PREFLIGHT. GROUNDED - YES. PERFORMED BITE PROCEDURE ON FMCS L & R IAW B737-800 FIM 34-61 TASK 801 ALL TESTS PASSED.
